Urgent RAVC advice required.

#1
Hi folks.

I have a 1 year old pedigree boxer who has epilepsy. He has had several cluster fits and is taking epilim and diazipam (after he fits). On friday I accidentally gave him half of his epilim dose throughout the day. He isnt due to have a fit for about 10 days but im seeing the pre-fit symptoms allready (vacant expression, thirst etc etc).

Has anybody had any experience of a missdosage of epilim either in humans or animals? Any advice will be greatly appreciated.

Red.
 
#2
Sent you a pm with a number you might want to try
 
#4
Sorry, bit too technical for me! You should have a pm now.
 
#5
Epilim is normally given prophylactically (ie. as a preventative measure) both in dogs and humans. Diazepam is given as a muscle relaxant during the seizure.

What I would do mate, is to have a word with your vet. and in the meantime keep a close Mk one on the dog.

Remember, your abc's apply to dogs aswell as humans.
 
#6
Cheers DF.
After a week of worrying about him he seems to be OK. I hadnt even considored CPR but the principals must be the same. How do you do effective compressions?
 
#7
red_arrse said:
Cheers DF.
After a week of worrying about him he seems to be OK. I hadnt even considored CPR but the principals must be the same. How do you do effective compressions?
try here (google is your friend!) resus, on dogs

If you cannot detect a heartbeat by placing the dog on its right side on a firm surface, provide artificial respiration or CPR (cardio pulmonary resuscitation). Put the fingers of one hand on each side of the mid to upper chest area (over the heart) and compress firmly, but NOT too hard, then release the pressure. Compressing with too much force may cause additional injuries. Repeat 80-100 times a minute, inflating the lungs with artificial respiration procedure once every 10 -15 compressions. ,
more of the same
 

Latest Threads

Top